# SDR DALA1129545531

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Sta 1640-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR SUPPORT BEAM BL "O" BTW STA 1640 AND STA 1660 HAS CORROSION. REMOVED CORROSION IAW SRM 53-00-51 OUT OF LIMITS.  REMOVED SUPPORT IAW SRM 51-40-02, FABRICATED NEW SUPPORT ON STAM TRAVELER T11/878285 LOCATED,  DRILLED IAW SRM 51-40-05  AND TREATED & PRIMED IAW SRM 51-20-01 AND INSTALLED IAW SRM 51-40-02.
